# SDR GUUA03030801

- Difficulty date: March 3, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- Aircraft time: 35,562 hours, 35,490 cycles
- Engine: Pwa PW118B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT:9264,  DURING CLIMB THROUGH 3000 FT, THERE WAS A STRONG ODOR OF ELECTRICAL SMOKE. RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  INSPECTED BUSS BARS PERFORMED ENGINE RUN TURNED ON ALL SYS, NO SMOKE NOTED. TEST FLIGHT SATISFACTORY.
